|I need to know
Feb 28, 2008
I am now taking Viramune, Epivir and Zerit. What I would like to know is can I switch the Zerit for Kaletra. Thank you Stan.
| Response from Dr. Young
Stan, Thank you for your post.
From the sounds of it, you're taking a first-line regimen. It would be reasonable to consider eliminating the toxic and now-not-recommended d4T, but contemporary treatments could include your current nevirapine (Viramune) and 3TC (Epivir) with either tenofovir (Viread or in combination with FTC in Truvada) or abacavir (Zigen, also combined in Epzicom). Such regimens would be consistent with current US and international treatment guidelines.
I hope that you find this helpful. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Herpes After Blowjob Worried I Have HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Itchy Vagina After Swallowing Sperm Worried I Have HIV
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- How Many Ways Can You Get Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.